Rocky Mountain Journal of Mathematics

Maps preserving quasi-isometries on Hilbert $C^*$-modules

Alireza Majidi and Maryam Amyari

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $\mathcal {K}(\mathcal {H})$ be the $C^*$-algebra of compact op\-erators on a Hilbert space $\mathcal {H}$. Let $E$ be a Hilbert $\mathcal {K}(\mathcal {H})$-mod\-ule and $\mathcal {L}(E)$ the $C^*$-algebra of all adjointable maps on $E$. In this paper, we prove that, if $\varphi :\mathcal {L}(E)\to \mathcal {L}(E)$ is a unital surjective bounded linear map, which preserves quasi-isometries in both directions, then there are unitary oper\-ators $U, V\in \mathcal {L}(E)$ such that \[ \varphi (T)=UTV\quad \mbox {or}\quad \varphi (T)=UT^{tr }V \] for all $T\in \mathcal {L}(E)$, where $T^{tr }$ is the transpose of $T$ with re\-spect to an arbitrary but fixed orthonormal basis of $E$.

Article information

Source
Rocky Mountain J. Math., Volume 48, Number 4 (2018), 1219-1229.

Dates
First available in Project Euclid: 30 September 2018

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1538272831

Digital Object Identifier
doi:10.1216/RMJ-2018-48-4-1219

Mathematical Reviews number (MathSciNet)
MR3859756

Zentralblatt MATH identifier
06958777

Subjects
Primary: 46L05: General theory of $C^*$-algebras 46L08: $C^*$-modules

Keywords
$C^*$-algebra Hilbert $C^*$-module preserving linear map quasi-isometry

Citation

Majidi, Alireza; Amyari, Maryam. Maps preserving quasi-isometries on Hilbert $C^*$-modules. Rocky Mountain J. Math. 48 (2018), no. 4, 1219--1229. doi:10.1216/RMJ-2018-48-4-1219. https://projecteuclid.org/euclid.rmjm/1538272831


Export citation

References

  • A.F. Albideewi and M. Mabruk, On maps compressing the numerical range between $C^*$-algebras, Adv. Oper. Th. 2 (2017), 108–113.
  • M. Amyari and A. Niknam, Inner products on a Hilbert $C^*$-module, J. Anal. 10 (2002), 87–92.
  • Lj. Aramba\usića and R. Rajić, Operators preserving the strong Birkhoff-James orthogonality on $B(H)$, Lin. Alg. Appl. 471 (2015), 394–404.
  • B. Asadi, Hilbert $C^*$-modules and $*$-isomorphisms, J. Oper. Th. 59 (2008), 431–434.
  • D. Bakić and B. Guljaš, Hilbert $C^*$-modules over $C^*$-algebras of compact operators, Acta Sci. Math. (Szeged) 68 (2002), 249–269.
  • M. Bendaouda, M. Douimia and M. Sarih, Maps on matrices preserving local spectra, Lin. Multi. Alg. 61 (2013), 871–880.
  • M.J. Burgos, A.C. Márquez-García, A. Morales-Campoy and A.M. Peralta, Linear maps between $C^*$-algebras preserving extreme points and strongly linear preservers, Banach J. Math. Anal. 10 (2016), 547–565.
  • M. Brešar and P. Šemrl, Linear preservers on $B(X)$, Banach Publ. 38 (1997), 49–58.
  • A. Chahbi and S. Kabbaj, Linear maps preserving $G$-unitary operators in Hilbert space, Arab. J. Math. Sci. 21 (2015), 109–117.
  • I.N. Herstein, Topics in ring theory, University of Chicago Press, Chicago, 1969.
  • E.C. Lance, Hilbert $C^*$-modules, A toolkit for operator algebraists, Cambridge University Press, Cambridge, 1995.
  • L. Molnar, Selected preserver problems on algebraic structures of linear operators and on function spaces, Springer, Berlin, 1895.
  • G.J. Murphy, $C^*$-algebras and operator theory, Academic Press, Inc., London, 1990.
  • M. Rais, The unitary group preserving maps $($the infinite-dimensional case$)$, Lin. Multi. Alg. 20 (1987), 337–345.
  • L. Suciu, Quasi-isometries in semi-Hilbertian spaces, Lin. Alg. Appl. 430 (2009), 2474–2487.
  • Y.N. Wei and G.X. Ji, Maps preserving partial isometries of operator pencils, Acta Math. Sci. 36 (2016), 413–424.